# SDR SWAA2023061343985

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN LT SIDE AT L-1 DOOR ENTRY INNER CHORD BETWEEN STA 312 AND STA 344 BETWEEN LBL 57 AND 62 WL 208.1 HAS CORROSION AS MARKED. 124-020<[01] L1 INNER CHORD WAS REMOVED AND REPLACED ON FAULT (TTG8Q00KS9XS).;[02] VERIFIED STEP #1. L1 INNER CHORD WAS REMOVED AND REPLACED ON FAULT (TTG8Q00KS9XS).
